# SDR CALA2019030400342

- Difficulty date: March 2, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 112,153 hours, 17,433 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 77328810
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L STRUT DCT LEAK EICAS BLEED VALVE SHUT OFF AS EXPECTED AND CHECKLIST COMPLETED FOUND DUCT LEAK COMMING FROM PRSOV IN LEFT STRUT. REPLACED NR 1 ENG PRSOV PER MM 36-11-09. NEEDS HIGH POWER RUN. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1209042 SN OFF 0010 VALVE, PRES REG  OFF 76-3612-9-0002 0010 ON 76-3612-9-0002 3153 PERFORMED 6MIN HIGH POWER RUN, ALL PARAMETERS AND INDICATIONS NORMAL. OK FOR SERVICE.
